Alert archive / Maine / Small Craft Advisories in 2021
Small Craft Advisory 9, NWS Gray, ME
NWS Gray, ME issued this small craft advisory at Feb 2, 2021, 3:38 PM EST. It was in force for 59 hr.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2021, 3:38 PM EST (20:38 UTC)
- Expired
- Feb 5, 2021, 2:50 AM EST
- In force
- 59 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
452 WHUS71 KGYX 022038 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 338 PM EST Tue Feb 2 2021 ANZ150-030100- /O.CAN.KGYX.SR.W.0002.000000T0000Z-210202T2100Z/ /O.EXB.KGYX.GL.W.0007.000000T0000Z-210203T0100Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- 338 PM EST Tue Feb 2 2021 ...GALE WARNING IN EFFECT UNTIL 8 PM EST THIS EVENING... ...STORM WARNING IS CANCELLED... * WHAT...North winds 20 to 30 kt with gusts up to 45 kt and seas 15 to 20 ft. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM. * WHEN...Until 8 PM EST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ153-031045- /O.CAN.KGYX.GL.W.0007.000000T0000Z-210203T0300Z/ /O.NEW.KGYX.SC.Y.0009.210202T2038Z-210203T2100Z/ Casco Bay- 338 PM EST Tue Feb 2 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST WEDNESDAY... ...GALE WARNING IS CANCELLED... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 ft. * WHERE...Casco Bay. * WHEN...Until 4 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ151-152-154-030100- /O.EXT.KGYX.GL.W.0007.000000T0000Z-210203T0100Z/ Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 338 PM EST Tue Feb 2 2021 ...GALE WARNING NOW IN EFFECT UNTIL 8 PM EST THIS EVENING... * WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 16 to 21 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Penobscot Bay and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 8 PM EST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
7 follow-up statements
580 WHUS71 KGYX 030118 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 818 PM EST Tue Feb 2 2021 ANZ150>152-154-031530- /O.EXP.KGYX.GL.W.0007.000000T0000Z-210203T0100Z/ /O.EXA.KGYX.SC.Y.0009.000000T0000Z-210203T2100Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 818 PM EST Tue Feb 2 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST WEDNESDAY... ...GALE WARNING HAS EXPIRED... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 9 to 14 ft. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM, Penobscot Bay, Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 4 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...High seas may continue for a few more days. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ153-031530- /O.CON.KGYX.SC.Y.0009.000000T0000Z-210203T2100Z/ Casco Bay- 818 PM EST Tue Feb 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST WEDNESDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 7 ft. * WHERE...Casco Bay. * WHEN...Until 4 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
460 WHUS71 KGYX 031230 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 730 AM EST Wed Feb 3 2021 ANZ151-153-031330- /O.CAN.KGYX.SC.Y.0009.000000T0000Z-210203T2100Z/ Penobscot Bay-Casco Bay- 730 AM EST Wed Feb 3 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ ANZ150-152-154-040230- /O.EXT.KGYX.SC.Y.0009.000000T0000Z-210204T2300Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 730 AM EST Wed Feb 3 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THURSDAY... * WHAT...North winds 10 to 15 kt with gusts up to 20 kt and seas 8 to 11 ft and subsiding. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM, Penobscot Bay, Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 6 PM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
139 WHUS71 KGYX 032013 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 313 PM EST Wed Feb 3 2021 ANZ150-152-154-041015- /O.CON.KGYX.SC.Y.0009.000000T0000Z-210204T2300Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 313 PM EST Wed Feb 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THURSDAY... * WHAT...Northwest winds 10 to 15 kt with gusts up to 20 kt and seas 5 to 8 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 6 PM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
761 WHUS71 KGYX 040806 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 306 AM EST Thu Feb 4 2021 ANZ150-152-154-042215- /O.CON.KGYX.SC.Y.0009.000000T0000Z-210204T2300Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 306 AM EST Thu Feb 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...Northwest winds 10 to 15 kt with gusts up to 20 kt and seas 4 to 6 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 6 PM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
806 WHUS71 KGYX 042021 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 321 PM EST Thu Feb 4 2021 ANZ150-152-154-050500- /O.EXT.KGYX.SC.Y.0009.000000T0000Z-210205T0500Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 321 PM EST Thu Feb 4 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WHAT...Seas 4 to 6 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until midnight EST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
260 WHUS71 KGYX 050301 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 1001 PM EST Thu Feb 4 2021 ANZ150-152-154-051000- /O.EXT.KGYX.SC.Y.0009.000000T0000Z-210205T1000Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 1001 PM EST Thu Feb 4 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST FRIDAY... * WHAT...Seas 4 to 6 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 5 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Tubbs
882 WHUS71 KGYX 050750 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 250 AM EST Fri Feb 5 2021 ANZ150-152-154-052200- /O.CAN.KGYX.SC.Y.0009.000000T0000Z-210205T1000Z/ /O.NEW.KGYX.SC.Y.0010.210205T1600Z-210206T0200Z/ /O.NEW.KGYX.GL.A.0006.210206T1200Z-210207T0300Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 250 AM EST Fri Feb 5 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM EST THIS EVENING... ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... ...PREVIOUS SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...For the Small Craft Advisory, south winds 10 to 20 kt with gusts around 25 kt and seas 3 to 6 ft expected. For the Gale Watch, west winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft possible. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM, Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...For the Small Craft Advisory, from 11 AM this morning to 9 PM EST this evening. For the Gale Watch, from Saturday morning through Saturday evening. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ Watson
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this small craft advisory went out at Feb 2, 3:38 PM EST, 0 minutes earlier.
Area forecast discussion, Feb 2, 3:38 PM EST, 0 minutes before
Area Forecast Discussion
National Weather Service Gray ME
338 PM EST Tue Feb 2 2021
.SYNOPSIS...
Winter weather will gradually wind down this evening. Light snow
or snow showers will however remain possible through Wednesday.
A weak area of low pressure will cross New England Friday
afternoon and evening with high pressure to follow on Saturday.
Low pressure will then approach the region from the south on
Sunday.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Short wave trough rounding the poleward side of a larger mid and
upper level low will continue to push northwestward this
evening. This will gradually bring an end to the snow and sleet
from south to north this evening, with the mountains hanging
onto the snowfall into the overnight hours.
Have cancelled the winter weather advisory for the 3 southern
counties in NH as well as the southwestern portion of the state
as the column has substantially dried out. Holding onto the
rest of the headlines for a few more hours as there is still a
batch of steady wintry precipitation and some patchy freezing
drizzle to move northward into Maine and northern NH. After
midnight, precipitation will become spotty in most zones.
Slippery conditions are expected into the night as snow, and
sleet have made for greasy roadways, especially secondary ones.
Winds will continue to diminish this evening and the overnight
hours.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
A weaker spoke of vorticity will round the parent trough on
Wednesday. This will ensure continued cloudiness and scattered
snow showers. Have increased PoPs as some guidance yields
another period of organized (albeit weak) mid level
frontogenesis so there could be a period of steady light snow
during the day. PoPs may have to be raised further if this
signal for a high PoP/low QPF event becomes more prevalent.
Winds will be much lighter on Wednesday.
Cloudy skies continue Wednesday night with any light snow or
snow showers waning.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
High impact weather potential: Rain/Snow Friday night... another
storm possible late Sunday into Monday.
The active storm track will continue over the next week as the
hemispheric flow is dominated by a high amplitude pattern. A
deep trough begins over the east coast, before modifying and
progressing east on Thursday. Another broad trough aloft moves
in to start the weekend positioning the storm track up the east
coast to start next week.
Thursday will see high pressure build into the region and the last
of the upslope snow showers come to an end.
Good agreement amongst the guidance for low pressure to dive
south out of Ontario and through the Great Lakes Friday morning.
A trailing cold front associated with this low will drag all
the way down the east coast allowing a moist warm airmass to be
drawn north ahead of it. This warmth will bring above freezing
temperatures certainly into southern New England and most likely
into coastal Maine. While I tend to be bearish on warm air,
here there isn't much of any high pressure remaining to hold
cold in place and so I feel the consensus of temperatures in the
mid 30s is reasonable.
Precipitation quickly moves through overnight with the rain changing
to snow as the diurnal cooling and cold front both work together. A
quick several inches of accumulation is possible especially in the
foothills and mountains.
The fast moving flow will allow that wave to exist as quickly as it
comes with just a few upslope showers remaining by Saturday morning.
Sunday evening into Monday will be the next chance for a storm. Euro
Ensemble low members cluster just offshore of delmarva moving
northeast towards the benchmark. Meanwhile, many of the GFS and CMC
members don't even have a clear low. Most of the variability here is
in the amplitude of the long wave trough over North America with the
uncertainly sourcing from the North Pacific where a strong blocking
pattern is currently locked up. Will need to monitor this time
period closely, but for now with such a large spread have kept
close to the NBM consensus guidance.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
Short Term...Improvements from IFR to MVFR will come south to
to north tonight with precipitation waning. MVFR conditions are
expected to continue on Wednesday in light snow or snow showers.
However, winds will be much lighter.
Long Term...VFR will start Thursday for all but the Canadian
border. Friday night a front will cross the region bringing a
mix of rain/snow south and snow north. This will result in
widespread MVFR with areas of embedded IFR. High pressure
briefly builds in for Saturday and Sunday before the next
potential system Sunday night.
&&
.MARINE...
Short Term...Winds and seas gradually diminish this evening and
overnight. However, seas will remain above small craft
thresholds for several days. One buoy in our area of
responsibility reached 26 feet earlier today which was very
impressive. Offshore seas are still running around 20 feet as of
this Tuesday afternoon but will continue to subside from these
dangerous levels.
Long Term...Winds will occasionally gust to 25 knots on Thursday
from the northwest. Winds will switch to the south to southwest
on Friday allowing seas to build back into the 3 to 5 foot
range before gusty winds switch to the west on Saturday.
&&
.TIDES/COASTAL FLOODING...
Afternoon high tide brought significant splashover and erosion
to the southern portion of the area, with likely splashover
through the midcoast. Water levels have subsided in all but
Hampton harbor, where backwater is expected to linger. Seas are
starting to subside from their midday peak around 20ft but will
still be near 10ft by the next tide cycle. With water levels
still elevated have issued an advisory for the next tide cycle
for NH, York and Cumberland counties.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Warning until 7 PM EST this evening for
MEZ012>014-018>028-033.
Winter Storm Warning until 7 AM EST Wednesday for MEZ007>009.
Coastal Flood Warning until 4 PM EST this afternoon for
MEZ023>027.
Coastal Flood Advisory until 4 PM EST this afternoon for
MEZ028.
NH...Winter Weather Advisory until 7 PM EST this evening for
NHZ005>010.
Winter Storm Warning until 7 PM EST this evening for NHZ003-
004.
Winter Storm Warning until 7 AM EST Wednesday for NHZ001-002.
Coastal Flood Warning until 4 PM EST this afternoon for NHZ014.
MARINE...Small Craft Advisory until 4 PM EST Wednesday for ANZ153.
Gale Warning until 8 PM EST this evening for ANZ150>152-154.
&&
NEAR TERM...Ekster
SHORT TERM...Ekster
LONG TERM...CurtisHazardous weather outlook, Feb 2, 8:49 AM EST, 6 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 849 AM EST Tue Feb 2 2021 NHZ014-031400- Coastal Rockingham- 849 AM EST Tue Feb 2 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...COASTAL FLOOD WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for southern New Hampshire. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Coastal Flood Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ024>028-031400- Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo- 849 AM EST Tue Feb 2 2021 ...WINTER STORM WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for south central Maine and southwest Maine. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ023-031400- Coastal York- 849 AM EST Tue Feb 2 2021 ...WINTER STORM WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... ...COASTAL FLOOD WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for southwest Maine. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. Coastal Flood Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NHZ005>013-015-031400- Southern Grafton-Southern Carroll-Sullivan-Merrimack-Belknap- Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham- Western And Central Hillsborough- 849 AM EST Tue Feb 2 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ012>014-018>022-033-NHZ003-004-031400- Southern Oxford-Southern Franklin-Southern Somerset-Interior York- Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo- Interior Cumberland Highlands-Northern Grafton-Northern Carroll- 849 AM EST Tue Feb 2 2021 ...WINTER STORM WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine, western Maine and northern New Hampshire. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ007>009-NHZ001-002-031400- Northern Oxford-Northern Franklin-Central Somerset-Northern Coos- Southern Coos- 849 AM EST Tue Feb 2 2021 ...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST WEDNESDAY... This Hazardous Weather Outlook is for west central Maine, western Maine and northern New Hampshire. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ150-152-154-031400- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 849 AM EST Tue Feb 2 2021 ...STORM WARNING IN EFFECT UNTIL NOON EST TODAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ151-153-031400- Penobscot Bay-Casco Bay- 849 AM EST Tue Feb 2 2021 ...GALE WARNING IN EFFECT UNTIL NOON EST TODAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Feb 2, 2:25 PM EST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
225 PM EST TUE FEB 2 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM SNOW 1 NW AUBURN 44.11N 70.24W
02/02/2021 M6.0 INCH ANDROSCOGGIN ME TRAINED SPOTTER
1 INCH OF SLEET.
&&Local storm report, Feb 2, 2:37 PM EST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
237 PM EST TUE FEB 2 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM SNOW WALPOLE 43.08N 72.43W
02/02/2021 M8.2 INCH CHESHIRE NH TRAINED SPOTTER
&&Local storm report, Feb 2, 2:50 PM EST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
250 PM EST TUE FEB 2 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM SNOW 1 ESE NORTH HAMPTON 42.97N 70.81W
02/02/2021 M13.5 INCH ROCKINGHAM NH TRAINED SPOTTER
&&Local storm report, Feb 2, 3:11 PM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
311 PM EST TUE FEB 2 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM SNOW 3 SSW EATON 43.87N 71.10W
02/02/2021 M11.5 INCH CARROLL NH TRAINED SPOTTER
&&Local storm report, Feb 2, 3:12 PM EST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
312 PM EST TUE FEB 2 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM SNOW BARTLETT 44.08N 71.28W
02/02/2021 M8.0 INCH CARROLL NH AMATEUR RADIO
&&Local storm report, Feb 2, 3:13 PM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
313 PM EST TUE FEB 2 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM SNOW BROWNFIELD 43.94N 70.91W
02/02/2021 M13.0 INCH OXFORD ME AMATEUR RADIO
&&The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 3:43 PM EST | Coastal Flood Advisory | GYX | Cumberland, York | 13 hr |
| Feb 2, 3:23 AM EST | Coastal Flood Warning | GYX | Rockingham | 97 min |
| Feb 2, 8:41 AM EST | Winter Weather Advisory | GYX | Belknap, Carroll, Cheshire, Grafton, Hillsborough, Merrimack and 3 more | 10 hr |
Nearby
Small Craft Advisories in Maine, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.